# SDR ASOA20140724229V

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 32,446 hours, 24,826 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14521939003004
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT AND RT HORIZONTAL STABILIZER HINGE PIN FITTINGS WERE FOUND TO BE WORN AND WOULD NOT RETAIN THE BUSHINGS.  MAINTENANCE PERFORMED A REAMING REPAIR TO THE FIRST OVERSIZE IAW SRM 55-10-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
